# SDR COMA086346

- Difficulty date: August 11, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 14,838 hours, 12,888 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 640
- Part time: 14,838 hours, 12,888 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE 640 FRAME CRACKED.  REPAIRED LT FS 640 FRAME, PER REO 601R-53-061, 601R-53-506, 601R-61-569, & 601R-53-61-366.  (S)
